# SDR JBXA980053

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Engine: Ge CF341A
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Location: Airframe
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF ABORTED AT 80 KTS.  DUE TO POSSIBLE BIRD STRIKE.  INVESTIGATED POSSIBLE BIRD STRIKE IAW 05-51-25.  NO DAMAGE NOTED AT THIS TIME.
